MathSciNet Relay Station
MathSciNet bibliographic data
MR2563743 37A17 (22F30 37A05 37A30)
Leibman, A. Orbit of the diagonal in the power of a nilmanifold. Trans. Amer. Math. Soc. 362 (2010), no. 3, 1619–1658.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement